# SDR ASAA2013101696187

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,545 hours, 6,718 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12242D
- Condition: Arced
- Location: Window Heat
- Part time: 21,545 hours, 6,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-2 WINDOW ARCING IN UPPER FWD CORNER.  ACFT GROUNDED.  REPLACED L-2 SLIDING WINDOW REF AMM 56-12-11. OPS & LEAK CHECKS NORMAL. PERFORMED RESISTANCE CHECK REF MM 30-41-11-400-801.  MOVED TAP FROM TERMINAL 1, OLD WINDOW / H16, TO TERMINAL NR 3 NEW WINDOW / H14.  REPLACED WINDOW HEAT CONTROL UNIT REF MM 30-41-11-400-801.  OPS CK GOOD REF THE SAME.
